# SDR DXTA2025071404186

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 8,390 hours, 6,570 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Monitoring Unit
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

WHILE DESCENDING AT 2500 FPM THROUGH FL260 GOT RED CAB ALTITUDE HI CAS & SAW CABIN PRESSURE CLIMBING UP THROUGH 8000 WHILE PUTTING MASK ON. BY COMPLETETION OF BOTH OF US DONNING MASKS & ESTABLISHING COMMUNICATIONS MESSAGE EXTINGUISED AND CABIN PRESSURE RETURNED TO NORMAL. LEFT MASKS ON OUT OF AN ABUNDANCE OF CAUTION AND CONTINUED DOWN TO 8,000'.  INTERROGATED CMC FOR "CABIN ALTITUDE HI" CAS MESSAGE AND CORRELATED FAULTS. CMC DID NOT SHOW "CABIN ALTITUDE HI" CAS MESSAGE OR ANY FAULTS RELATED TO PRESSURIZATION SYSTEM. PER MCC PERFORMED INSPECTION OF THE ECMU AND ASSOCIATED WIRING. NO DEFECTS NOTED. PERFORMED AUTOMATIC PRESSURIZATION CONTROL MODE OPS CHECK & MANUAL PRESSURIZATION CONTROL MODE OPS CHECK IAW MM 21-31-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. SUSPECT INTERMITTENT FAILURE OF ECMU. PART ON ORDER. R & R ECMU IAW AMM 21-31-01. OPS CHECKS GOOD.
